Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 95, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 31, 2011, 9:10 PM EDT for Mason County, Michigan. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2011, 9:10 PM EDT (01:10 UTC)
- Expired
- Jul 31, 2011, 10:15 PM EDT
- In force
- 65 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Mason County, MI
The radar
The Grand Rapids radar (KGRR), 141 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 9:20 PM EDT | HAIL 0.25 | Ludington, MI | MEASURED IN THE CITY |
| Jul 31, 9:54 PM EDT | TSTM WND GST 39 | Ludington, MI | MEASURED WIND GUST AT THE LUDINGTON NOS OBSERVATION SITE IN THE HARBOR. |
| Jul 31, 10:02 PM EDT | TSTM WND DMG | Ludington, MI | 18 INCH DIAMETER TREE DOWN ON POWER LINES JUST NORTH OF DOWNTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3181 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
105
WUUS53 KGRR 010110
SVRGRR
MIC105-010215-
/O.NEW.KGRR.SV.W.0095.110801T0110Z-110801T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
910 PM EDT SUN JUL 31 2011
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MASON COUNTY IN WEST CENTRAL MICHIGAN...
* UNTIL 1015 PM EDT
* AT 905 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LUDINGTON..AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
LUDINGTON... FREESOIL...
LAKE MICHIGAN RECREATION AREA... HAMLIN LAKE...
BIG SABLE POINT... LOGAN TWP... SUMMIT TWP...
VICTORY TWP... LUDINGTON STATE PARK...
BRANCH... WALHALLA... CUSTER...
FOUNTAIN... SCOTTVILLE... MILLERTON...
TALLMAN... WILEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4409 8650 4412 8644 4418 8639 4410 8611
4405 8604 4382 8604 4382 8643 4382 8644
4397 8647 4403 8652 4406 8652
TIME...MOT...LOC 0110Z 321DEG 22KT 4394 8647
WIND...HAIL 60MPH 1.00IN
$$
DUKE2 follow-up statements
558
WWUS53 KGRR 010146
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
946 PM EDT SUN JUL 31 2011
MIC105-010215-
/O.CON.KGRR.SV.W.0095.000000T0000Z-110801T0215Z/
MASON MI-
946 PM EDT SUN JUL 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MASON COUNTY
UNTIL 1015 PM EDT...
AT 941 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LUDINGTON...
MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
LUDINGTON... FREESOIL...
LAKE MICHIGAN RECREATION AREA... HAMLIN LAKE...
BIG SABLE POINT... LOGAN TWP... SUMMIT TWP...
VICTORY TWP... LUDINGTON STATE PARK...
BRANCH... WALHALLA... CUSTER...
FOUNTAIN... SCOTTVILLE... TALLMAN...
WILEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4409 8650 4412 8644 4418 8639 4411 8618
4401 8604 4382 8604 4382 8644 4397 8647
4403 8652 4406 8652
TIME...MOT...LOC 0145Z 311DEG 22KT 4393 8646
WIND...HAIL 60MPH 1.00IN
$$
DUKE627
WWUS53 KGRR 010222
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1022 PM EDT SUN JUL 31 2011
MIC105-010232-
/O.EXP.KGRR.SV.W.0095.000000T0000Z-110801T0215Z/
MASON MI-
1022 PM EDT SUN JUL 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR MASON COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4409 8650 4412 8644 4418 8639 4411 8618
4401 8604 4382 8604 4382 8644 4397 8647
4403 8652 4406 8652
TIME...MOT...LOC 0146Z 311DEG 22KT 4393 8645
$$
DUKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 7:50 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jul 31, 7:50 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 750 PM EDT SUN JUL 31 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(345 PM EDT SUN JUL 31 2011) A WEAK COLD FRONT WILL MOVE SOUTHEAST ACROSS LOWER MICHIGAN TONIGHT AND EARLY MONDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THIS TIME AHEAD OF THIS FRONT. THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE LATE TUESDAY INTO EARLY WEDNESDAY AHEAD OF ANOTHER COLD FRONT. BEHIND THIS FRONT...TEMPERATURES WILL COOL SLIGHTLY WHILE STILL REMAINING ABOVE NORMAL. AFTER ANOTHER CHANCE OF THUNDERSTORMS FRIDAY...A DRY WEEKEND IS EXPECTED. && .SHORT TERM...(345 PM EDT SUN JUL 31 2011) (TODAY THROUGH MONDAY NIGHT) MAIN CONCERNS ARE THUNDERSTORM CHANCES TONIGHT AND MONDAY MORNING AHEAD OF A WEAK COLD FRONT. THE MAIN CHANGE TO THE PREVIOUS FORECAST WAS TO LOWER POPS OVERNIGHT AND EARLY MONDAY. AT 230 PM...WATER VAPOR IMAGES SHOWED SUBSIDENCE HAD SPREAD ACROSS LOWER MI IN THE WAKE OF A JET STREAK THAT HELPED TO TRIGGER ISOLATED SHOWERS ACROSS CENTRAL LOWER MI THIS MORNING. ANOTHER IMPULSE WAS SEEN CRESTING THE UPSTREAM UPPER RIDGE. THIS FEATURE WAS HELPING TO TRIGGER THUNDERSTORMS OVER THE DAKOTAS. THE STRENGTH OF THIS IMPULSE AS IT HEADS SOUTHEAST TOWARDS MI AFTER CRESTING THE RIDGE WILL HELP TO DETERMINE THE EXTENT OF PRECIPITATION WE RECEIVE OVERNIGHT. POPS WILL HAVE TO BE REVISITED IF A SIGNIFICANT COVERAGE OF CONVECTION DEVELOPS OVER MN/WI AHEAD OF THIS SYSTEM. CURRENT THINKING IS THAT THIS IMPULSE WILL HAVE LITTLE IMPACT ON SOUTHERN LOWER MI. THERE HAS BEEN REMARKABLE CONSISTENCY AMONG MANY OF THE AVAILABLE MESOSCALE MODELS / E.G. HRRR...NSSL WRF...NCEP 4KM NAM / WITH DECREASING CONVECTIVE COVERAGE SOUTHWARD OVERNIGHT AHEAD OF A WEAK COLD FRONT THAT WILL MOVE S ACROSS LOWER MI. THIS SEEMS REASONABLE GIVEN RECENT SPC MESOSCALE ANALYSES SHOWING THE GREATEST MLCAPE / 2000-2500 J/KG / REMAINING OVER NRN LOWER MI. LOW LEVEL CONVERGENCE ALSO WILL BE WEAK DUE TO THE WEAK DENSITY GRADIENT AND SLOW MOTION OF THE FRONT COMBINED WITH PRECEDING SOUTHWESTERLY FLOW. WE EXPECT THAT ANY PRECIPITATION THAT DOES DEVELOP WILL CLEAR SOUTHWEST LOWER MICHIGAN WELL BEFORE NOON ON MONDAY. THIS WILL LEAD TO A QUIET MONDAY NIGHT. && .LONG TERM...(345 PM EDT SUN JUL 31 2011) (TUESDAY THROUGH SUNDAY) MAIN ITEMS OF CONCERN IN THE LONG TERM ARE THREATS OF RAIN FOR THE TUE/TUE NIGHT AND FRI TIME FRAMES WITH A COUPLE OF DIFFERENT WAVES THAT ARE NOW EXPECTED TO IMPACT THE AREA. THE BEGINNING OF THE LONG TERM TUE MORNING WILL FEATURE A WARM FRONT THAT SHOULD BE MOVING THROUGH THE AREA. THIS WILL ALLOW FOR A SURGE OF THE HOT AND HUMID AIR TO OUR SOUTHWEST TO MOVE IN FOR AN AFTERNOON. THIS WILL BE SHORT LIVED HOWEVER AS THE COLD FRONT WILL BE KNOCKING AT OUR NRN DOOR STEP TUE AFTERNOON. THE THREAT OF STORMS WILL BE INCREASING TUE AFTERNOON FROM THE NORTH...AND SPREADING SOUTH THROUGH THE AREA DURING THE EVENING AND EARLY OVERNIGHT HOURS. THE TIMING OF THE FRONT IS PRETTY GOOD AROUND OR JUST AFTER PEAK HEATING. THE WSW LOW LEVEL FLOW MAY NOT BE ESPECIALLY CONDUCIVE FOR WIDESPREAD PCPN. WED AND THU ARE LOOKING LIKE PRETTY NICE DAYS. WE WILL BE DOWNSTREAM OF THE MASSIVE UPPER RIDGE...AND THE HEAT AND HUMIDITY WILL BE LOCKED UP AHEAD OF THE FRONT DOWN SOUTH OF THE AREA. HIGHS WILL BE IN THE LOW TO MID 80S WITH NORMAL HUMIDITY LEVELS. NIGHT TIME WILL SEE RATHER COMFORTABLE TEMPS IN THE 60S. THE MODELS HAVE COME INTO AGREEMENT WITH REGARDS TO THE FRI WAVE THAT IS EXPECTED TO BE MOVING EAST. THE MODELS AGREE IN BUILDING THE UPPER HEIGHTS A BIT AND PUSHING THE FRONTAL BOUNDARY JUST CLOSE ENOUGH SO THAT A WAVE RIDING ALONG WILL LIKELY CLIP THE AREA. WE HAVE ADDED SOME SMALL CHC POPS TO THE SRN HALF OF THE CWFA FOR FRI. THE GFS WOULD SUGGEST BRINGING IN THE PCPN THU NIGHT...HOWEVER WE BELIEVE THIS MAY BE TOO FAST AS A RESULT OF SOME CONVECTIVE FEEDBACK ISSUES. THE ENSEMBLES SHOW NEXT WEEKEND SHAPING UP TO BE A COUPLE OF NICE SUMMER DAYS. WE ONCE AGAIN LOOK TO BE CAUGHT IN BETWEEN THE TWO JETS...KEEPING THE HOT AND STEAMY WEATHER SOUTH OF THE AREA AND THE COOL AIR NORTH OF THE AREA. HIGHS LOOK TO BE IN THE MID TO UPPER 80S WITH NORMAL EARLY AUG HUMIDITY LEVELS. && .AVIATION...(750 PM EDT SUN JUL 31 2011) VFR CONDITIONS ARE EXPECTED THE NEXT 24 HOURS. MAIN FOCUS IS THE STORMS OFF TO THE NORTH ACROSS CENTRAL LAKE MICHIGAN AND EASTERN WISCONSIN. THE STORMS ARE FIRING ALONG A WEAK COOL FRONT WHICH IS SAGGING SOUTHWARD. THE EXPECTATION IS THAT THESE STORMS WILL STAY MAINLY ACROSS CENTRAL LOWER MICHIGAN...BEFORE WEAKENING AFTER DARK. THE NORTHERN TAF SITES FROM KMKG TO KLAN WILL SEE CIRRUS CLOUDS SPREAD IN FROM THE UPPER OUTFLOW OF THESE STORMS THIS EVENING. SOME CUMULUS CLOUDS AROUND 6000FT MAY DRIFT IN TOWARD MIDNIGHT. OTHERWISE A QUIET NIGHT. CANNOT RULE OUT (A SMALL CHANCE) OF SOME OF THESE STORMS WORKING TOWARD MUSKEGON AROUND MIDNIGHT OR GRAND RAPIDS AROUND 100 AM. SOME CUMULUS DEVELOPMENT IS EXPECTED MONDAY MORNING AND MONDAY MIDDAY AS THE COOL FRONT WORKS SOUTH OF THE AREA. THESE CLOUDS MAY EVEN GO BROKEN AROUND 4000-5000FT ALONG THE I94 TAF SITES. && .MARINE...(345 PM EDT SUN JUL 31 2011) NO HEADLINES ARE ANTICIPATED IN THE SHORT TERM. WINDS AND WAVES WILL BE SOMEWHAT ELEVATED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. AFTER A SIGNIFICANT DROP IN WINDS AND WAVES MONDAY...WINDS AND WAVES WILL INCREASE AGAIN TUESDAY AHEAD OF THE NEXT FRONT. CURRENT INDICATIONS ARE THAT HEADLINES WILL NOT BE NEEDED FOR THIS TIMEFRAME EITHER. && .HYDROLOGY...(345 PM EDT SUN JUL 31 2011) ONGOING CONCERNS WILL CONTINUE TO DIMINISH AS NO SIGNIFICANT RAIN IS EXPECTED OVER THE NEXT WEEK. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: TJT SHORT TERM: TJT LONG TERM: NJJ AVIATION: DUKE MARINE: TJT HYDROLOGY: TJT
Hazardous weather outlook, Jul 31, 10:00 AM EDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1000 AM EDT SUN JUL 31 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-011000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1000 AM EDT SUN JUL 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS NORTH OF INTERSTATE 96 TODAY AND ACROSS THE ENTIRE AREA TONIGHT. WHILE STORMS ARE NOT EXPECTED TO BE SEVERE...THE STRONGEST STORMS COULD HAVE WIND GUSTS TO 45 MPH... TORRENTIAL RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. STORMS WILL MOVE SOUTHEAST AROUND 35 MILES PER HOUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOME AREA WATERWAYS WILL CONTINUE TO RUN HIGH AND POSE A FLOODING THREAT THIS WEEKEND. SCATTERED THUNDERSTORMS ARE POSSIBLE INTO MID MORNING MONDAY...MOSTLY SOUTH OF INTERSTATE 94. ANOTHER FRONTAL SYSTEM WILL BRING ADDITIONAL THUNDERSTORMS TO THE AREA TUESDAY INTO TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LMZ844>849-011000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1000 AM EDT SUN JUL 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY MONDAY MORNING. THE STRONGEST STORMS WILL HAVE LOCALLY GUSTY WINDS...INCREASED WAVE HEIGHTS AND VERY LOW VISIBILITIES DUE TO RAIN AND BLOWING SPRAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS TUESDAY INTO TUESDAY EVENING MAY RESULT IN LOCALLY GUSTY WINDS...FREQUENT CLOUD TO WATER LIGHTNING... INCREASED WAVE HEIGHTS AND VERY LOW VISIBILITIES DUE TO HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TJT
In the hours before
Special weather statement, Jul 31, 8:04 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
804 PM EDT SUN JUL 31 2011
MIZ037-010115-
MASON-
804 PM EDT SUN JUL 31 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF LUDINGTON...MOVING
SOUTHEAST AT 25 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE MICHIGAN RECREATION AREA... BIG SABLE POINT...
HAMLIN LAKE... LUDINGTON STATE PARK...
LUDINGTON... VICTORY TWP... FREESOIL...
SUMMIT TWP... MEADE TWP... FOUNTAIN...
SCOTTVILLE... CUSTER... WALHALLA...
BRANCH... LOGAN TWP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4409 8650 4412 8644 4418 8639 4417 8604
4382 8604 4382 8643 4382 8644 4397 8647
4403 8652 4406 8652
TIME...MOT...LOC 0002Z 308DEG 21KT 4405 8660
DUKEThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:04 PM EDT | Special Weather Statement | GRR | Mason | 71 min |
| Jul 31, 8:50 PM EDT | Special Marine Warning | GRR | 85 min | |
| Jul 31, 9:55 PM EDT | Flash Flood Warning | GRR | Mason | 6 hr |
| Jul 31, 10:02 PM EDT | Severe Thunderstorm Warning | GRR | Oceana | 50 min |
| Aug 1, 12:19 AM EDT | Special Weather Statement | GRR | Lake | 56 min |
| Aug 1, 2:03 AM EDT | Special Weather Statement | GRR | Isabella | 27 min |
| Aug 1, 5:04 AM EDT | Special Weather Statement | GRR | Kent | 56 min |
| Aug 1, 1:14 PM EDT | Special Weather Statement | GRR | Jackson | 61 min |
| Aug 1, 3:55 PM EDT | Small Craft Advisory | GRR | 60 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.